# SDR SWAA2014090431602

- Difficulty date: July 8, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 23,710 hours, 10,270 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TE STRUCTURE VERTICAL BULB SEAL ANGLE CRACKED COMMON TO RIB AT RSS 273, 17 INCHES AFT OF REAR SPAR.  R & R ANGLE IAW SRM.
